Open Access
Translator Disclaimer
August 1997 Explicit distributional results in pattern formation
A. G. Pakes, V. T. Stefanov
Ann. Appl. Probab. 7(3): 666-678 (August 1997). DOI: 10.1214/aoap/1034801248

Abstract

A new and unified approach is presented for constructing joint generating functions for quantities of interest associated with pattern formation in binary sequences. The method is based on results on exponential families of Markov chains. The tools we use are not only new for this area; they seem to be the right approach for deriving general explicit distributional results.

Citation

Download Citation

A. G. Pakes. V. T. Stefanov. "Explicit distributional results in pattern formation." Ann. Appl. Probab. 7 (3) 666 - 678, August 1997. https://doi.org/10.1214/aoap/1034801248

Information

Published: August 1997
First available in Project Euclid: 16 October 2002

zbMATH: 0893.60005
MathSciNet: MR1459265
Digital Object Identifier: 10.1214/aoap/1034801248

Subjects:
Primary: 60E10 , 60J20
Secondary: 60G40 , 62H10 , 68R99

Keywords: exponential family , Markov chain , Run , stopping time

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.7 • No. 3 • August 1997
Back to Top